Buy this article for $3.95

Have a coupon or promotional code? Enter it here:

When you buy this article you'll get access to the ePub version, a downloadable PDF, and the ability to print the full article.

Source:

Nursing2015

August 2008, Volume 38 Number 8 , p 22 - 23

Authors

  • Richard A. Ridge RN, BC, CNAA, PhD
  • Lisa M. Antonacci RPh, PharmD

Abstract


Ridge, Richard A. RN, BC, CNAA, PhD; Antonacci, Lisa M. RPh, PharmD

Issue: Volume 38(8), August 2008, p 22–23 Publication Type: [Department: upFront: PATIENT SAFETY] Publisher: © 2008 Lippincott Williams & Wilkins, Inc. Institution(s): Richard A. Ridge is corporate director of nursing education at Meridian Health in Neptune, N.J., and associate chair of Georgian Court—Meridian Health School of Nursing in Lakewood, N.J. Lisa M. Antonacci is a clinical pharmacist specialist for Jersey Shore University Medical Center in Neptune, N.J.

ANTICOAGULANTS—including unfractionated heparin (UFH), lowmolecular-weight heparin (LMWH), and vitamin K antagonists, such as warfarin—frequently cause preventable harm. When administered inappropriately or omitted in error, anticoagulants can cause life-threatening or fatal hemorrhage or thrombosis. In this article, we'll ...

To continue reading, buy this article for just $3.95.

Have a coupon or promotional code? Enter it here: